Alert archive / Maryland / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 226, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 25, 2007, 9:47 PM EDT for Caroline County, Maryland. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2007, 9:47 PM EDT (01:47 UTC)
- Expired
- Aug 25, 2007, 10:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
County Caroline County, MD
The radar
The Dover AFB radar (KDOX), 42 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 9:54 PM EDT | TSTM WND DMG | Ridgely, MD | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3225 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPHI 260147
SVRPHI
MDC011-260245-
/O.NEW.KPHI.SV.W.0226.070826T0147Z-070826T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 PM EDT SAT AUG 25 2007
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CAROLINE COUNTY IN EASTERN MARYLAND...
* UNTIL 1045 PM EDT
* AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF RIDGELY...OR ABOUT 29 MILES SOUTHWEST OF DOVER...AND MOVING
NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RIDGELY BY 1000 PM EDT...
7 MILES NORTHWEST OF DENTON BY 1005 PM EDT...
GREENSBORO BY 1015 PM EDT...
GOLDSBORO BY 1020 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3897 7595 3899 7591 3915 7576 3885 7574
3889 7595 3895 7595
TIME...MOT...LOC 0147Z 246DEG 18KT 3895 7598
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 8:30 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 25, 8:30 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 830 PM EDT SAT AUG 25 2007 .SYNOPSIS... A COLD FRONT EXTENDED ACROSS THE EASTERN GREAT LAKES AND THE OHIO RIVER VALLEY THIS EVENING. THE FRONT WILL SINK TO THE SOUTH AND EAST AND IT SHOULD REACH SOUTHEASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY AROUND DAYBREAK. THE BOUNDARY IS EXPECTED TO REMAIN NEARLY STATIONARY ON SUNDAY BEFORE MOVING SLOWLY TO THE SOUTH AGAIN ON SUNDAY NIGHT AND MONDAY. WEAK HIGH PRESSURE IS EXPECTED TO FOLLOW FOR TUESDAY AND WEDNESDAY. ANOTHER COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE ON THURSDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... QUITE A BIT OF CONVECTION DEVELOPED LATE THIS AFTERNOON ALONG A TROUGH THAT EXTENDED FROM THE SUSQUEHANNA RIVER VALLEY DOWN INTO WESTERN VIRGINIA. THE ACTIVITY IS MOVING EASTWARD AND IT EXTENDED FROM THE POCONOS DOWN THROUGH LANCASTER COUNTY AND INTO CENTRAL MARYLAND AT 8:00 PM. A SEVERE TSTM WATCH REMAINS IN EFFECT FOR SOME OF OUR WESTERN COUNTIES UNTIL 11:00 PM. WEVE ALREADY HAD SOME SEVERE WEATHER REPORTS FROM CARBON COUNTY, INCLUDING DAMAGING WINDS IN BELTZVILLE STATE PARK AND PENNY SIZE HAIL IN LEHIGHTON. BASED ON THE LATEST TRENDS, WEVE RAISED POPS A BIT, EXCEPT RIGHT ALONG THE COAST, WHERE WEVE KEPT THEM AT SLIGHT CHANCE. WITH THE ARRIVAL OF 8:00 PM, WEVE ALLOWED THE EXCESSIVE HEAT WARNING AND HEAT ADVISORY TO EXPIRE. TEMPS HAD FALLEN INTO THE 80S WITH HEAT INDEX VALUES FALLING THROUGH THE 90S. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... WITH THE COLD FRONT SINKING SLOWLY SOUTH AND EAST THROUGH OUR FORECAST AREA ON SUNDAY, WEVE MAINTAINED THE CHANCE POPS FOR OUR ENTIRE REGION. WITH A LITTLE MORE IN THE WAY OF CLOUD COVER, TEMPS SHOULD BE A LITTLE COOLER ON SUNDAY. ALSO, DEW POINT TEMPS MAY DROP BY A FEW DEGREES. AS A RESULT, THERE DOES NOT SEEM TO BE A NEED TO EXTENDED THE HEAT ADVISORY OR THE EXCESSIVE HEAT WARNING. FOR SUNDAY NIGHT, WELL NEED TO LINGER CHANCE POPS FOR ALL BUT OUR NORTHERN TWO TIERS OF COUNTIES, AND FOR MONDAY WELL KEEP THE MENTION OF PRECIP FOR PHILADELPHIA AND FOR POINTS TO THE EAST AND SOUTH. IT LOOKS AS THOUGH THE FRONT WILL SINK FAR ENOUGH TO THE SOUTH TO ALLOW WEAK HIGH PRESSURE TO BUILD ACROSS OUR REGION FOR TUESDAY. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A MID AND UPPER LEVEL RIDGE SHOULD TRY TO NOSE UP INTO OUR REGION DURING THE MID WEEK PERIOD BEFORE A LONG WAVE TROUGH BEGINS TO DIG DOWN FROM THE NORTHWEST FOR THURSDAY AND FRIDAY. THE ASSOCIATED COLD FRONT IS FORECAST TO REACH US LATE ON WEDNESDAY NIGHT. A WAVE OF LOW PRESSURE MAY DEVELOP ALONG THE BOUNDARY, CAUSING ITS PROGRESS TO SLOW A BIT. HIGH PRESSURE SHOULD EVENTUALLY BUILD DOWN FROM THE NORTHWEST FOR NEXT WEEKEND. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... AS THE POSSIBILITY FOR TSTMS INCREASED AT OUR EIGHT TAF SITES THIS EVENING, THEIR MENTION WAS INCLUDED IN THE TAFS. FOR KPHL, THE TWO HOUR PERIOD FROM 02Z UNTIL 04Z WAS HIGHLIGHTED BASED ON THE RECENT PROGRESS OF THE STORMS. BRIEF IFR CONDITIONS AND GUSTY WINDS ARE POSSIBLE IN THE TSTMS. LOW CLOUDS AND FOG ARE NOT EXPECTED TO RETURN TONIGHT AS THE TROPICAL AIRMASS HAS NOW OVERSPREAD THE ENTIRE AREA. ON SUNDAY, A COLD FRONT DROPPING DOWN FROM THE NORTHWEST IS EXPECTED STALL ACROSS THE REGION AND SCATTERED TSTMS REMAIN POSSIBLE THROUGH A GOOD PART OF THE DAY. EVEN THOUGH THE FRONT SHOULD BE SOUTH OF THE REGION ON SUNDAY NIGHT AND MONDAY, SOME TSTMS COULD LINGER. THE NEXT THREAT OF TSTMS IS WEDNESDAY NIGHT INTO THURSDAY NIGHT. && .MARINE... SCA FLAGS ARE NOT ANTICIPATED THROUGH THU. WINDS WERE 10 TO 15 KT AND MAY INCREASE TO AROUND 15 KT WITH 20 KT GUSTS TONIGHT AHEAD OF A COLD FRONT. THE COLD FRONT WILL STALL TO THE WEST SUNDAY AND KEEP A S OR SW FLOW OVER THE REGION, BUT SPEEDS SHOULD REMAIN BELOW 20 KT. SEAS WERE ALSO 2-4 FT AND ARE NOT EXPECTED TO INCREASE. THEN THE FRONT MOVES THROUGH THE FORECAST WATERS SUNDAY EVENING AND KEEPS MOVING SOUTH UNTIL IT STALLS OVER SOUTHERN DELMARVA. THIS MEANS, SINCE DRY AIR WILL BE SLOW TO MOVE IN. TSTMS COULD AFFECT THE WATERS LATER TONIGHT AND SUNDAY AHEAD OF AND WITH THE COLD FRONT. THEN TSTMS REMAIN PSBL INTO MONDAY AS THE FRONT MOVES SOUTH VERY SLOWLY BEFORE HIGH PRESSURE BUILDS IN EARLY NEXT WEEK. THE GRADIENT REMAINS WEAK INTO MIDWEEK AND WINDS SPEEDS AS WELL AS WAVE HEIGHTS SHOULD REMAIN BELOW SCA CRITERIA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM...IOVINO AVIATION...IOVINO/RNS MARINE...RNS
Hazardous weather outlook, Aug 25, 8:30 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 830 PM EDT SAT AUG 25 2007 PAZ054-055-261000- CARBON-MONROE- 830 PM EDT SAT AUG 25 2007 ...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE POCONOS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS ARE EXPECTED TONIGHT. SOME THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BECOME NECESSARY. MDZ012-NJZ001-007>010-012-016-261000- KENT MD-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-SALEM- 830 PM EDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NEW JERSEY AND NORTHEASTERN MARYLAND. .DAY ONE...TONIGHT SCATTERED TO ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY. DEZ001-NJZ015-017>019-PAZ068>071-261000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 830 PM EDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF THE PHILADELPHIA METROPOLITAN AREA. .DAY ONE...TONIGHT SCATTERED TO ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY. MDZ008-PAZ060>062-261000- CECIL-BERKS-LEHIGH-NORTHAMPTON- 830 PM EDT SAT AUG 25 2007 ...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN PENNSYLVANIA AND NORTHEASTERN MARYLAND. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS ARE EXPECTED TONIGHT. SOME THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BECOME NECESSARY. PAZ067-261000- CHESTER- 830 PM EDT SAT AUG 25 2007 ...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CHESTER COUNTY. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS ARE EXPECTED TONIGHT. SOME THUNDERSTORMS THIS EVENING MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BECOME NECESSARY. DEZ002-003-MDZ015-019-020-NJZ013-020>023-027-261000- KENT DE-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 830 PM EDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHERN NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. .DAY ONE...TONIGHT SCATTERED TO ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WINDS, HAIL, HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. IF YOU OBSERVE THREATENING WEATHER, SEEK SHELTER AT ONCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY. DEZ004-NJZ014-024>026-261000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 830 PM EDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW JERSEY SHORE AND THE DELAWARE BEACHES. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-261000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 830 PM EDT SAT AUG 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF NEW JERSEY AND DELAWARE AND FOR DELAWARE BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 25, 5:12 PM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 512 PM EDT SAT AUG 25 2007 PAZ060-252315- BERKS- INCLUDING THE CITY OF...READING 512 PM EDT SAT AUG 25 2007 ...STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHERN AND WESTERN BERKS COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A STRONG THUNDERSTORM OVER LEBANON COUNTY, PENNSYLVANIA MOVING TO THE NORTHEAST AT ABOUT 15 MPH. THIS STORM WILL AFFECT PORTIONS OF EXTREME NORTHERN AND WESTERN BERKS COUNTY THROUGH 7 PM. BRIEF HEAVY RAIN, SMALL HAIL AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. NIERENBERG
Special weather statement, Aug 25, 6:01 PM EDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 601 PM EDT SAT AUG 25 2007 PAZ054-055-060>062-260015- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG...READING... ALLENTOWN...BETHLEHEM...EASTON 601 PM EDT SAT AUG 25 2007 ...STRONG THUNDERSTORMS OVER NORTHEASTERN PENNSYLVANIA... NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SEVERAL STRONG THUNDERSTORMS OVER NORTHEASTERN PENNSYLVANIA. ONE STORM WAS IN NORTHERN BERKS COUNTY AND ANOTHER IN SOUTHWESTER CARBON COUNTY. ALL OF THESE STORMS ARE MOVING TO THE NORTHEAST AT ABOUT 15 MPH. ON THEIR PRESENT PATHS, THEY WILL AFFECT PORTIONS OF MONROE, LEHIGH AND NORTHAMPTON COUNTIES OVER THE NEXT FEW HOURS. BRIEF HEAVY RAIN, FREQUENT CLOUD-TO-GROUND LIGHTNING, SMALL HAIL, AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STRONGER STORMS. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE THROUGH THE EARLY EVENING HOURS AND A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL 11 PM. TAKE COVER IF THUNDERSTORMS APPROACH YOUR LOCATION. NIERENBERG
Special weather statement, Aug 25, 7:28 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 728 PM EDT SAT AUG 25 2007 PAZ055-260030- MONROE- 728 PM EDT SAT AUG 25 2007 ...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT MONROE COUNTY... AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 23 MILES NORTH OF BETHLEHEM...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR ECHO LAKE AROUND 745 PM. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT ONE HALF INCH HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. NIERENBERG
Local storm report, Aug 25, 7:43 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL LEHIGHTON 40.83N 75.72W
08/25/2007 E0.75 INCH CARBON PA TRAINED SPOTTER
0640 PM TSTM WND DMG BELTZVILLE STATE PARK 40.87N 75.61W
08/25/2007 CARBON PA TRAINED SPOTTER
TREES DOWN.
0640 PM TSTM WND GST BELTZVILLE STATE PARK 40.87N 75.61W
08/25/2007 M65.00 MPH CARBON PA TRAINED SPOTTER
&&
IOVINOSpecial weather statement, Aug 25, 7:56 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 756 PM EDT SAT AUG 25 2007 MDZ008-012-015-019-020-260100- CAROLINE-CECIL-KENT-QUEEN ANNES-TALBOT- 756 PM EDT SAT AUG 25 2007 ...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...KENT...QUEEN ANNES AND TALBOT COUNTIES... AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES SOUTHWEST OF NEWARK TO 72 MILES SOUTHWEST OF DOVER...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR PORT DEPOSIT AROUND 815 PM...PERRYVILLE... CHESTER AROUND 830 PM...CHARLESTOWN...NORTH EAST AROUND 845 PM... GALENA AND CHURCH HILL AROUND 900 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. KRUZDLO
Special weather statement, Aug 25, 9:35 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 935 PM EDT SAT AUG 25 2007 DEZ002-MDZ020-260230- CAROLINE-KENT- 935 PM EDT SAT AUG 25 2007 ...A STRONG THUNDERSTORM WILL AFFECT CAROLINE COUNTY IN MARYLAND AND KENT COUNTY IN DELAWARE... AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 25 MILES SOUTHWEST OF DOVER...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR GOLDSBORO...GREENSBORO AROUND 945 PM...FELTON AND RIVERVIEW AROUND 1015 PM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. KRUZDLO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:28 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 62 min |
| Aug 25, 11:45 PM EDT | Flash Flood Warning | PHI | Caroline, Talbot | 3 hr |
| Aug 25, 11:54 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 66 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.